Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 785068, 28 pages
http://dx.doi.org/10.1155/2009/785068
Research Article

Existence of Solutions for a Nonlinear Algebraic System

1School of Science, Tianjin University of Commerce, Tianjin 300134, China
2School of Science, Qingdao Technological University, Fushun Road 11, Qingdao 266033, China

Received 30 April 2009; Accepted 15 August 2009

Academic Editor: Binggen Zhang

Copyright © 2009 Guang Zhang and Liang Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guang Zhang and Liang Bai, “Existence of Solutions for a Nonlinear Algebraic System,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 785068, 28 pages, 2009. https://doi.org/10.1155/2009/785068.